# SDR 98ZZZX1764

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 10222011886
- Condition: Failed
- Location: Encode
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODE ALTIMETER REPORTS WRONG ALTITUDE INTERMITTENTLY.  FOUND AIR INLET SCREEN OFF AND ROLLING AROUND INSIDE OF UNIT AT REMOVAL.  REMOVED AND REPLACED.
